# SDR DALA2016111708888

- Difficulty date: November 16, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND  L2 DOOR SURROUND CREASE BEAM ANGLE CORRODED.  MAINTENANCE REMOVED AND REPLACED CORRODED CREASE BEAM IAW SRM 51-40-02 & DRAWING 147A8501 SHT 39 REV C.
